# SDR COMA9860025

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 601R930043
- Condition: Malfunction
- Location: Cockpit
- Part time: 970 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLAPS WOULD NOT RETRACT.  REPLACED FLAP CONTROL LEVER.
